The Journal of Nonlinear Science and Applications  

   
 

 Volume3   Number1  (2010)

 

 

MINIMAX INEQUALITY FOR A SPECIAL CLASS OF FUNCTIONALS AND ITS APPLICATION TO EXISTENCE OF THREE SOLUTIONS FOR A DIRICHLET PROBLEM IN ONE-DIMENSIONAL CASE

 

Author(s):  G.A. AFROUZI, S. HEIDARKHANI, H. HOSSIENZADEH, AND A. YAZDANI , Vol. 3  No. 1, (2010) pp. 1-11. 

   
  α -OPEN SETS AND α -BICONTINUITY IN DITOPOLOGICAL TEXTURE SPACES
 

Author(s):  SENOL DOST , Vol. 3  No. 1, (2010) pp. 12-20. 

   
 

GENERALIZED CONE METRIC SPACES

 

Author(s):  ISMAT BEG, MUJAHID ABBAS AND TALAT NAZIR, Vol. 3  No. 1, (2010) pp. 21-31. 

   
  EXISTENCE AND MULTIPLICITY OF POSITIVE SOLUTIONS EXISTENCE AND MULTIPLICITY OF POSITIVE SOLUTIONS TIME SCALES
 

Author(s):  YUANYUAN PANG AND ZHANBING BAI, Vol. 3  No. 1, (2010) pp. 32-38. 

   

 

A NOTE ON NEW ESTIMATES FOR DISTANCES IN ANALYTIC FUNCTION SPACES

 

Author(s):  ROMI SHAMOYAN AND HAIYING LI , Vol. 3  No. 1, (2010) pp. 39-47. 

   

 

SOME NEW ESTIMATES FOR DISTANCES IN ANALYTIC FUNCTION SPACES OF SEVERAL COMPLEX VARIABLES AND DOUBLE BERGMAN REPRESENTATION FORMULA

 

Author(s):  ROMI SHAMOYAN AND MEHDI RADNIA, Vol. 3  No. 1, (2010) pp. 48-54. 

   

 

S-COINCIDENCE AND S-COMMON FIXED POINT THEOREMS FOR TWO PAIRS OF SET-VALUED NONCOMPATIBLE MAPPINGS IN TWO PAIRS OF SET-VALUED NONCOMPATIBLE MAPPINGS IN

 

Author(s):  HONG GANG LI, Vol. 3  No. 1, (2010) pp. 55-62. 

 

 

 

GENERALIZED FUZZY RANDOM SET-VALUED MIXED VARIATIONAL INCLUSIONS INVOLVING RANDOM NONLINEAR (Aω,ηω )-ACCRETIVE MAPPINGS IN BANACH SPACES

 

Author(s):  HONG GANG LI, Vol. 3  No. 1, (2010) pp. 63-77. 

 

 

  © 2008 - 2011 TJNSA